T Nation

Another High SHBG Guy


#21

I’m also on Sustanon 250mg, it was every week, now I’m changing to every 9 days.
My free T levels were just below the normal range, about 0.20 nmol/L. Now they are 0.7 nmol/L which is above normal. The last test was on my trough day, just before my weekly injection.


#22

You may need to increase the dosage to get the Free T higher.


#23

Quick update to my thread and hopefully get some opinions on my proposed protocol.

Tried T3 which made me feel progressively worse every day so stopped after a week. Didn’t really get better after stopping and felt so bad at one point I actually went to the emergency room. Extreme fatigue, really bad heart palpitations. I did a blood test two weeks after stopping:

Total T 31.3 (7.6 - 31.4)
SHBG 95 (16 - 55)
Free T 0.327 (0.3 - 1.0)
E2 51.5 (41 - 195)

SHBG highest yet and free T and E2 lowest yet. Decided to try my Clomid + Proviron experiment at this point however I only had Clomid to hand. The Proviron had not arrived yet. I was desperate as still felt terrible so started Clomid on its own (12.5mg ED). I felt much better within a few days - almost normal - but then started feeling worse again. Theory was that T went up initially but then SHBG followed. Blood test 2 weeks into Clomid seemed to back that up:

Total T 44.1 (7.6 - 31.4)
SHBG 125 (16 - 55)
Free T 0.378 (0.3 - 1.0)
E2 131 (41 - 195)

Everything had gone up as expected but free T about the same. Interestingly however I didn’t have the heart palpitations at this point which I thought might be because E2 was higher than before. Anyway the Proviron arrived and I took 50mg ED for a week with Clomid. After a week I was still feeling terrible, worse than ever in fact, so just decided this is not the right path given how high my SHBG had become and stopped everything and started taking Boron 9mg ED (along with Vit D & Magnesium). Since then I have actually been feeling much better. I think it has freed up enough T to make the terrible symptoms subside. Tested again after two weeks and SHBG had dropped back down to 99. Still feel like shit - low energy, ED etc but able to function normally and go to work at least.

So I totally screwed up my experiment by starting with Clomid on it’s own and not giving Proviron enough of a chance but basically decided to just go on TRT anyway. My prescribed Protocol is 175mg Sustanon E7D & 100mg Danozol ED to reduce SHBG.

Any thoughts on that? Seems to me to be a good starting point for high SHBG?


#24

I started adrenal supplements this month for the same reason. One of my doctors suggested it, and the other quickly warned me … “This is a long-term adjustment”. In other words, don’t plan to see any quick results.

IMO, you should also consider taking a DIM product to see if it will reduce the E levels. I found the most research on INDOLPLEX DIM and that is what I have been taking.

I plan to experiment with higher doses of Proviron once I am out of the USA again. Until then, I am on a 100mg dose of Danazol every day. I took a 30 day break from Danazol, had my blood checked, and then resumed my treatment. On Friday, I had labs down again and am waiting to see the results. This will again show that Danazol is reducing my SHBG.

PS: IMO, the low dose Proviron won’t work for insanely high SHBG. Guys who have written about Proviron working for them did NOT have these high numbers.
That is why I plan to try it again with a higher dose, but taken along with Danazol.

There are guys here that say the “numbers don’t matter” – it is how you feel. And even though I agree with them, I feel the numbers are important to attempt a correlation between how I am feeling at that moment, and what the actual numbers are.

Of course, I have told you before, that I am only sharing my experiences … because I am still “out of balance”. I add comments only to help you with your research.

Part of what bothers me to much is the lack of drive to get things accomplished. The ED issues are another story …

If you get time, would you please add the information about the boron you are taking to a thread I started about supplements? I’m sure others would like to know more about which Boron works.


#25

Hey mate , your bloods read a lot like mine did a while back when I was diagnosed with hyperthyroid , although your thyroid levels look ok , my SHBG at its highest was 86 and by that point my usual TT of 31 had dropped down to 16 and free test had bombed also , I was put on 125mg of Test e5d and 2 x 100mg danazol a week , after 4 weeks my total test was up to 32 my free t was around 600 and my SHBG dropped to 26 , my E2 levels were 27 , I felt a Shit load better even the best for years I would say , hopefully that protocol works for you but remember to give it a few weeks before you make a call on if it’s working or not , let the fellas know how you go mate :+1:t3:


#26

I actually stopped the adrenal supplements as I did the 24h cortisol saliva test and cortisol was pretty normal, just slightly at the low end in the morning. I also didn’t have much faith in the doctor that prescribed it and have since moved elsewhere. Maybe there is more to diagnosing adrenal issues than that though… not too sure.

Re DIM, my feeling is that E2 is too low as SHBG is so high and binding to it. I.e. the number on the blood tests is total E2 and free E2 is therefore low. Don’t know if it works like that though.

Yeah sure I’ll post the details.


#27

Hey, thanks for replying. that’s encouraging to hear. Looks like similar numbers and a similar protocol although my 100mg Danozol ED looks high now compared to yours at only twice a week. Was it smooth sailing or did you suffer a “rollercoaster”?


#28

To be honest mate it was actually great , I was feeling better everyday , even in the dips before the next injection I still felt very much improved , I think it’s a good idea that if you are having a run of feeling way better than normal to try and get in and get your bloods done , this MAY give you a bit of a baseline on roughly where you levels should be sitting to feel good , only what I did myself may not be for everyone :+1:t3:


#29

Yeah i usually have a finger prick test to hand so I can capture my blood if I feel particularly bad or good. Definitely helps tracking numbers along with symptoms


#30

I have been on TRT for a week and a half now and feel absolutely terrible. 2 days after the second shot I got a really tight chest, resting heart rate up 25 bpm, weak, fatigued, nearly fainted on the underground. Been like that for 3 days now.

I always have a blood test kit lying around so did that yesterday to see what’s happening. SHBG halved after only taking danazol on 5 days. Free testosterone more than doubled.

Could it be too much too quick for my body? I can’t handle the sudden increase in free t?


#31

Does it feel like you have anxiety, amped up?


#32

I don’t feel particularly anxious mentally. I suppose they are like adrenaline symptoms though. Heart pounding in my ears. There have been times when I’ve felt waves though my body like being on a drug


#33

I’ll see if it subsides over the next few days as the test drops. Due for my next shot on monday though so not sure what to do. Maybe just do a much smaller dose.

With a telemedicine place so waiting to hear back from the doctor


#34

This seems to be a common issue when first starting. Maybe it has to do with the fact that your body is still producing some test, and the additional test you inject IS putting you into the higher range, when you were low for so long.

It happened to me. I felt the “waves” your talking about. I was riding my bike and nearly fell, and I got that rush, but it was WAY more intense. Its probably just your body getting use to the initial increase in neurotransmitters and test.

I had to lower my dose at first, then gradually increase.

You should monitor your BP, but don’t let it drive your anxiety either. It took like 2-3 weeks before I felt a lot more normal.


#35

Thanks, that’s reassuring. Anything related to cardiovascular symptoms is always worrying. I checked my BP a few days ago and was fine. Will do again today.

I’ll drop the dose and see how it goes. Hopefully the symptoms will improve before next shot


#36

Do you have anxiety about being on TRT in general?

I feel like that made this period worse. Just the anxiety of the unknown.


#37

I was looking forward to it more than anything.

But yeah, maybe a bit in the sense that I’m a bit pessimistic about any new treatment based on past experiences and do worry it will make me feel worse not better. I’m probably more anxious now than when starting as I’ve had these symptoms and don’t know what will happen.

How bad were your symptoms for the first few weeks?


#38

You are pretty much describing my initial experience.

It was bad, I felt like I was constantly “amped” like, not a good feeling either. Like fight or flight amped. I had to call out of work a few days.

I would get those “waves” your talking about, have to lay down and just chill.

I think the physical, on top of the mental aspect (like we talked about) made it really bad, especially not knowing what would happen, or if I would be able to tolerate it. (that’s what I was really afraid of)

Anyway, just know things will level out. Just try and relax.


#39

Thanks man, I appreciate it. Yeah it’s like a constant state of fight or flight response. Quite exhausting.

I’ll take it easy and wait for things to level out


#40

I also was waking up at 3AM everyday and could NOT go back to sleep.

I thought it was cortisol, had it checked and it was normal.

Another poster, a while ago, was having similar issues, and actually had his adrenaline checked and it was high. It was a catecholamine test or something.